# SDR 142691

- Difficulty date: April 24, 2003
- Submitted: April 25, 2003
- Operation: Air carrier
- Aircraft: N123XS
- Make and model: Saab SF340A
- Aircraft serial: 123
- Aircraft time: 32,338 hours, 32,615 cycles
- Engine: Ge CT75A2
- Engine time: 29,940 hours, 30,483 cycles
- Propeller: Rotol R3894123F25
- System (JASC): 6120 · Propeller Controlling System
- Part: Connector
- Condition: Loose
- Location: Autocoarsen
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT 4550 FWA-PIT.  DURING TAXIING FROM GATE THE AUTOCOARSEN CAUTION LIGHT ILLUMINATED AFTER THE AUTOCOARSEN SYSTEM WAS SELECTED ON.  A/C RETURNED TO GATE AND WAS TAKEN OUT OF SERVICE AT 0500 4-24-03.  FLIGHTS SWAPPED TO A/C 101CN.  DURING TROUBLESHOOTING FWA MX FOUND THE CANNON PLUG BETWEEN THE LH P3 SWITCH & 161VP P8 LOOSE.  FWA MX RESEATED THE SAME CONNECTOR, PERFORMED GROUND RUNS FOR OPERATIONAL CHECKS OF THE AUTOCOARSENING SYSTEM.  OPERATIONAL CHECKS WERE SATISFACTORY.  A/C RETURNED TO SERVICE AT 1646 4-24-03.
